# SDR AALA201510219002

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 69,365 hours, 26,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE STATIC LINE & D RING ASSEMBLY IMPROPERLY SECURED.  RESTORED R1 DOOR ESCAPE SLIDE STATIC LINE & D RING, CORRECTLY ATTACHED SURVIVAL KIT STRAP TO GIRT SLIDE ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 25-66-01-401.
